National Taiwan Ocean University Institutional Repository:Item 987654321/26497
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 27533/39387
造訪人次 : 2540351      線上人數 : 30
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜尋範圍 進階搜尋

請使用永久網址來引用或連結此文件: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/26497

題名: H 8 fuzzy control for time‐delay affine Takagi‐Sugeno fuzzy models: An ILMI approach
作者: Wen‐Jer Chang;Wei Chang;Cheung‐Chieh Ku
貢獻者: 國立臺灣海洋大學:輪機工程學系
關鍵詞: Takagi-Sugeno fuzzy model;time-delay system;Lyapunov-Razumikhin theorem;S-procedure
日期: 2009
上傳時間: 2011-10-20T08:36:14Z
出版者: Journal of the Chinese Institute of Engineers
摘要: Abstract:This paper deals with the fuzzy based H-infinity control problem for time-delay affine Takagi-Sugeno (T-S) fuzzy models. A class of nonlinear time-delay systems is approximated by a time-delay affine T-S fuzzy model in this paper. Based on Lyapunov-Razumikhin theorem and S-procedure, the stability and stabilization problems are solved by employing a Parallel Distributed Compensation (PDC) type H-infinity fuzzy controller. The synthesis for the time-delay affine T-S fuzzy models is a Bilinear Matrix Inequality (BMI) problem and it can not be solved via a convex optimization algorithm. Hence, an Iterative Linear Matrix Inequality (ILMI) algorithm is used to solve the BMI problems in this paper. Finally, a numerical simulation for a delayed pendulum system is given to show the applications of the present approach.
關聯: 32(4), pp.501-512
URI: http://ntour.ntou.edu.tw/handle/987654321/26497
顯示於類別:[輪機工程學系] 期刊論文

文件中的檔案:

檔案 描述 大小格式瀏覽次數
index.html0KbHTML213檢視/開啟


在NTOUR中所有的資料項目都受到原著作權保護.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回饋